Coefficient bounds for certain subclasses of meromorphic and bi-univalent functions
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1531-1538
Printed September 1, 2013
Trailokya Panigrahi
Kiit University
Abstract : In the present investigation, the author introduces two interesting subclasses of normalized meromorphic univalent functions $w=f(z)$ defined on $\tilde{\Delta}:= \{z \in \mathbb{C}: 1<|z|<\infty\}$ whose inverse $f^{-1}(w)$ is also univalent meromorphic in $\tilde{\Delta}$. Estimates for the initial coefficients are obtained for the functions in these new subclasses.
Keywords : meromorphic functions, univalent functions, bi-univalent functions, inverse functions, coefficient bounds
MSC numbers : Primary 30C45; Secondary 30C80
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd